On the Borsuk conjecture concerning homotopy domination

R. Komendarczyk , S. Kwasik , Witold Rosicki

Abstract

n/a
Author R. Komendarczyk
R. Komendarczyk,,
-
, S. Kwasik
S. Kwasik,,
-
, Witold Rosicki IM
Witold Rosicki,,
- Institute of Mathematics
Journal seriesJournal of Homotopy and Related Structures, ISSN 2193-8407 [1512-2891]
Issue year2017
Vol12
No1
Pages169-187
Publication size in sheets0.9
Keywords in EnglishANR spaces, homotopy domination, homotopy type
DOIDOI:10.1007/s40062-015-0125-8
URL http://link.springer.com/content/pdf/10.1007%2Fs40062-015-0125-8.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.456 (2) - 2016=0.426 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back